MathSciNet Relay Station
MathSciNet bibliographic data
MR2211203 26D10 (26D20 35L20 35L70)
Cheung, Wing-Sum Some new nonlinear inequalities and applications to boundary value problems. Nonlinear Anal. 64 (2006), no. 9, 2112–2128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement